Follow
J. D. Ward
J. D. Ward
Professor emeritus of mathematics, Texas A&M University
Verified email at math.tamu.edu
Title
Cited by
Cited by
Year
Localized tight frames on spheres
FJ Narcowich, P Petrushev, JD Ward
SIAM journal on mathematical analysis 38, 574, 2006
3742006
Persistency of excitation in identification using radial basis function approximants
AJ Kurdila, FJ Narcowich, JD Ward
SIAM journal on control and optimization 33, 625, 1995
3031995
Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature
HN Mhaskar, FJ Narcowich, JD Ward
Mathematics of computation 70 (235), 1113-1130, 2001
2492001
Generalized Hermite interpolation via matrix-valued conditionally positive definite functions
FJ Narcowich, JD Ward
Mathematics of Computation 63 (208), 661-688, 1994
2121994
Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting
FJ Narcowich, JD Ward, H Wendland
Mathematics of Computation 74 (250), 743-764, 2005
2042005
Error estimates for scattered data interpolation on spheres
K Jetter, J Stöckler, JD Ward
Mathematics of Computation 68 (226), 733-748, 1999
1911999
Norms of inverses and condition numbers for matrices associated with scattered data
FJ Narcowich, JD Ward
Journal of Approximation Theory 64 (1), 69-94, 1991
1801991
Decomposition of Besov and Triebel-Lizorkin spaces on the sphere
F Narcowich, P Petrushev, J Ward
Journal of Functional Analysis 238 (2), 530-564, 2006
1792006
Nonstationary wavelets on the m-sphere for scattered data
FJ Narcowich, JD Ward
Applied and Computational Harmonic Analysis 3 (4), 324-336, 1996
1741996
Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions
FJ Narcowich, JD Ward, H Wendland
Constructive Approximation 24 (2), 175-186, 2006
1542006
Scattered data interpolation on spheres: error estimates and locally supported basis functions
FJ Narcowich, JD Ward
SIAM journal on mathematical analysis 33, 1393, 2002
1532002
Norm estimates for the inverses of a general class of scattered-data radial-function interpolation matrices
FJ Narcowich, JD Ward
Journal of Approximation Theory 69 (1), 84-109, 1992
1521992
ConstrainedL p approximation
CA Micchelli, PW Smith, J Swetits, JD Ward
Constructive approximation 1 (1), 93-102, 1985
1291985
M-ideal structure in Banach algebras
RR Smith, JD Ward
Journal of Functional Analysis 27 (3), 337-349, 1978
1201978
Spectral radius formulas for subdivision operators
TNT Goodman, CA Micchelli, JD Ward
Recent Advances in Wavelet Analysis, LL Schumaker and G. Webb (eds …, 1994
1171994
Compactly supported box-spline wavelets
CK Chui, J Stöckler, JD Ward
Approximation Theory and its Applications 8 (3), 77-100, 1992
1041992
On condition numbers associated with radial-function interpolation
FJ Narcowich, N Sivakumar, JD Ward
Journal of Mathematical Analysis and Applications 186 (2), 457-485, 1994
891994
Constrained best approximation in Hilbert space
CK Chui, F Deutsch, JD Ward
Constructive approximation 6 (1), 35-64, 1990
891990
Approximation from the space of compact operators and other -ideals
R Holmes, B Scranton, J Ward
881975
Wavelets associated with periodic basis functions
FJ Narcowich, JD Ward
Applied and Computational Harmonic Analysis 3 (1), 40-56, 1996
831996
The system can't perform the operation now. Try again later.
Articles 1–20